Callaghan Innovation Research Papers

Back to Research Papers

TitleSpherical expansions of sound radiation from resilient and rigid disks with reduced error
Publication TypeJournal Article
Year of Publication2018
AuthorsPoletti, M.A.
JournalJournal of the Acoustical Society of America
Volume144
Issue3
Pagination1180 - 1189
Date Published2018
ISSN00014966 (ISSN)
Keywordsacoustics, article, calculation, Errors, Free spaces, Low-frequency approximation, Numerical solution, Paraxial solutions, Physics, Radiation, Rigid disk, sound pressure, Sound pressures, Sound radiations, Spherical harmonic expansions
URLhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85053167979&doi=10.1121%2f1.5054010&partnerID=40&md5=ec50205f1c740be5eabaef9a76b4b395
DOI10.1121/1.5054010

Back to top